Deep search:Searching for "Hopf algebra" in 'KEYWORDGot 2 items.
index Title
1Global dimension of weak smash product
Author(s):JIA Ling, LI Fang  Clicked:4910  Download:2509  Cited:1  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.12 P.2088-2092  DOI:10.1631/jzus.2006.A2088
2The quasitriangular structures of biproduct Hopf algebras
Author(s):ZHAO Li-hui, ZHAO Wen-zheng  Clicked:4875  Download:2411  Cited:2  <Full Text>
Journal of Zhejiang University Science A  2007 Vol.8 No.1 P.149-157  DOI:10.1631/jzus.2007.A0149
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE